You need to enable JavaScript to run this app.
Skip to content
Go to Sitemap
Library of Science
Resources
About
, Opens in new tab
Help
, Opens in new tab
Contact
, Opens in new tab
For publishers
Change website language
, Currently English -
EN
Polska Akademia Nauk. Instytut Matematyc...
Studia Mathematica
1976/56/1
Approximation of commutators of singular integrals
Download
PDF
- Approximation of commutators of singular integrals
Article
Original scientific text
Title
Approximation of commutators of singular integrals
Authors
David Shreve
1
Affiliations
Milwaukee, Wis., U.S.A.
Studia Mathematica
1976/56/1
Citation
Export to PBN
, Opens in new tab
Share
Pages:
1-20
Main language of publication
English
Published
1976
Exact and natural sciences
mathematics